# SDR SWAA2022020735281

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLOOR TO SIDE WALL SUPPORT STA500C+11 - 500H+7; LBL24; WL155 / LOOR TO SIDEWALL SUPPORT AT STA. 500C + 11' TO 500H + 7'; LBL 24 FOUNT TO BE OUT OF LIMITS IAW SRM 53-30-51-1A-1; FIG 103; DETAIL 'A'. REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-OG-0. FABRICATED; TREATED; AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AND REPAIR PARTS IAW SRM 51-40-02-OG-0; SRM 53-00-53-2R-5; AMM 51-00-58-201; AMM 51-21-72-370-804; AND DWG 143A7501. INSTALLED DISPLACED STRUCTURE IAW SRM 51-40-02-OG-0 AND DWG 248A0603.
